Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 258, NWS North Platte, NE

July 12, 20144 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 12, 2014, 12:06 AM CDT for 4 counties in Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2014, 12:06 AM CDT (05:06 UTC)
Expired
Jul 12, 2014, 12:45 AM CDT
In force
39 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Lincoln County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 42 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1819 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
1514 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WUUS53 KLBF 120506
SVRLBF
NEC111-113-117-171-120545-
/O.NEW.KLBF.SV.W.0258.140712T0506Z-140712T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1206 AM CDT SAT JUL 12 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
  EASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
  EASTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1245 AM CDT

* AT 1202 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
  RINGGOLD...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
  MCPHERSON...EASTERN THOMAS...LOGAN AND NORTH CENTRAL LINCOLN
  COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...BROWN LAKE.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 89 AND 141.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 216 AND 226.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 205 AND 245.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 15 AND 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4119 10071 4148 10102 4209 10033 4209 10030
      4142 10027
TIME...MOT...LOC 0507Z 220DEG 34KT 4148 10071

HAIL...0.88IN
WIND...70MPH

$$

SPRINGER
2 follow-up statements
911 
WWUS53 KLBF 120522
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1222 AM CDT SAT JUL 12 2014

NEC111-113-117-171-120545-
/O.CON.KLBF.SV.W.0258.000000T0000Z-140712T0545Z/
LINCOLN NE-LOGAN NE-MCPHERSON NE-THOMAS NE-
1222 AM CDT SAT JUL 12 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
THOMAS...EASTERN MCPHERSON...LOGAN AND NORTH CENTRAL LINCOLN COUNTIES
UNTIL 1245 AM CDT...

AT 1220 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF STAPLETON...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
MCPHERSON...EASTERN THOMAS...LOGAN AND NORTH CENTRAL LINCOLN
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...BROWN LAKE.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 89 AND 141.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 217 AND 226.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 205 AND 244.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 14 AND 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4119 10071 4148 10102 4209 10033 4209 10030
      4142 10027
TIME...MOT...LOC 0523Z 220DEG 34KT 4159 10058

HAIL...0.88IN
WIND...70MPH

$$

SPRINGER
988 
WWUS53 KLBF 120545
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1245 AM CDT SAT JUL 12 2014

NEC111-113-117-171-120555-
/O.EXP.KLBF.SV.W.0258.000000T0000Z-140712T0545Z/
LINCOLN NE-LOGAN NE-MCPHERSON NE-THOMAS NE-
1245 AM CDT SAT JUL 12 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN THOMAS...EASTERN
MCPHERSON...LOGAN AND NORTH CENTRAL LINCOLN COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4119 10071 4148 10102 4209 10033 4209 10030
      4142 10027
TIME...MOT...LOC 0545Z 220DEG 34KT 4175 10040

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 3:26 PM CDT, 8 hours 40 minutes earlier.

Area forecast discussion, Jul 11, 3:26 PM CDT, 8 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
326 PM CDT FRI JUL 11 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 326 PM CDT FRI JUL 11 2014

A WARM FRONT EXTENDING FROM NEAR IMPERIAL IN SOUTHWEST NEBRASKA TO
OMAHA IN EASTERN NEBRASKA...WILL REMAIN NEARLY STATIONARY THROUGH
TONIGHT. A SOUTHERLY LOW LEVEL JET WILL DEVELOP ACROSS WESTERN
KANSAS THIS EVENING. THE NOSE OF THE JET WILL BE DIRECTED AT
SOUTHWEST NEBRASKA THROUGH THE EVENING HOURS...AND THEN VEER
SOUTHWEST TOWARD SOUTH CENTRAL NEBRASKA AFTER MIDNIGHT.

A COUPLE OF DIFFERENT SCENARIOS ARE POSSIBLE REGARDING CONVECTIVE
CHANCES LATE THIS AFTERNOON AND EVENING. FIRST...THUNDERSTORMS
CURRENTLY DEVELOPING NEAR THE LARAMIE RANGE ACROSS SOUTHEAST WYOMING
/AIDED BY A FAIRLY SIGNIFICANT SHORTWAVE ALOFT MOVING EASTWARD
TOWARD THAT AREA/ SHOULD PROPAGATE EAST INTO WESTERN NEBRASKA THIS
EVENING. DEEP MOISTURE AND UNSTABLE CONDITIONS RESIDE ACROSS MUCH OF
NEBRASKA TO THE NORTH OF THE AFOREMENTIONED WARM FRONT. LOW LEVEL
EASTERLY SURFACE WINDS NORTH OF FRONT WILL AID STORM-RELATIVE
INFLOW...AND THE DEVELOPING SOUTHERLY LOW LEVEL JET SHOULD FURTHER
SUPPORT INFLOW AS WELL AS CONTINUED MOISTURE ADVECTION. DUE TO THE
SEEMINGLY FAVORABLE CONDITIONS...THESE STORMS WILL LIKELY FORM INTO
A CLUSTER AND POSSIBLY AN MCS AS THEY MOVE EAST TOWARD CENTRAL/NORTH
CENTRAL NEBRASKA MID EVENING ONWARD. THE SECOND AND LESS LIKELY
SCENARIO WOULD BE FOR A FEW SURFACE BASED STORMS TO DEVELOP ACROSS
FAR SOUTHWEST NEBRASKA NEAR THE WARM FRONT LATE THIS AFTERNOON AND
EVENING. THESE WOULD LIKELY BE HIGH BASED AND ISOLATED. THE LATEST
RUN OF THE HRRR MODEL SUPPORTS THE FIRST SCENARIO...AND THE FORECAST
WILL BE TAILORED IN THAT DIRECTION.

A SHORTWAVE DISTURBANCE WILL BE CROSSING THE AREA SATURDAY
MORNING...WITH AT LEAST SCATTERED ELEVATED SHOWERS AND THUNDERSTORMS
EXPECTED TO BE ONGOING THROUGH THE MORNING HOURS. A WEAK COLD FRONT
WILL DROP SOUTH THROUGH THE AREA SATURDAY AFTERNOON. THIS FRONT WILL
MERGE WITH THE WARM FRONT ACROSS SOUTHERN NEBRASKA OR NORTHERN
KANSAS...WHERE SURFACE BASED CONVECTION IS POSSIBLE LATE IN THE
AFTERNOON. ACROSS OUR AREA...MOIST EAST/NORTHEAST UPSLOPE LOW LEVEL
FLOW WILL CONTINUE...AND THUNDERSTORMS SHOULD DEVELOP EASTWARD OFF
THE HIGHER TERRAIN INTO WESTERN NEBRASKA LATE SATURDAY AFTERNOON AND
EVENING. ACTIVITY SHOULD REMAIN SCATTERED AS FORCING IS EXPECTED TO
BE WEAK AS SHORTWAVE PUSHES EAST OF THE AREA. WILL LIMIT POPS TO 30
PERCENT FOR MOST LOCATIONS DURING THE AFTERNOON.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 326 PM CDT FRI JUL 11 2014

THE MAIN POINTS OF THE LONG TERM FORECAST INCLUDE COOLER
TEMPERATURES AND A DECREASE IN CHANCES OF SHOWERS/THUNDERSTORMS. THE
PERIOD STARTS OFF WITH AN UPPER LEVEL DISTURBANCE PASSING THROUGH
THE NORTHERN PLAINS INTO THE GREAT LAKES REGION. A STATIONARY FRONT
WILL EXIST TO THE SOUTH IN KS SATURDAY NIGHT...WHILE A COLD FRONT
ASSOCIATED WITH THE DISTURBANCE PUSHES SOUTH ACROSS THE DAKOTAS. A
STRONGER UPPER LEVEL WAVE ROTATING AROUND THE MAIN UPPER LEVEL LOW
WILL MOVE SOUTHEAST ACROSS ND/MN/WI ON MONDAY. STRONG SURFACE HIGH
PRESSURE WILL FOLLOW THIS UPPER LOW AND HELP PUSH UNSEASONABLY COOL
TEMPERATURES INTO THE REGION ON MONDAY. THE HIGH WILL SETTLE IN OVER
THE AREA MONDAY NIGHT...MAKING FOR A COOL TUESDAY MORNING. WITH THE
HIGH SLOW TO MOVE EAST...HIGHS WILL BE IN THE 70S ON TUESDAY AND
WEDNESDAY. TEMPERATURES BEGIN TO REBOUND CLOSER TO NORMAL TOWARD THE
END OF THE WEEK UNDER UPPER LEVEL RIDGING.

STRONG THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT AND SUNDAY
NIGHT. MODERATE INSTABILITY AND DEEP SHEAR OF 30-40 KTS MAY LEAD TO
A FEW SEVERE STORMS SATURDAY NIGHT. INSTABILITY AND SHEAR BOTH LOOK
A LITTLE WEAKER FOR SUNDAY...LIMITING THE SEVERE RISK A BIT COMPARED
TO SATURDAY NIGHT. THERE IS ALSO MORE UNCERTAINTY REGARDING THE
LOCATION OF THE FRONT AND INSTABILITY ON SUNDAY. A FEW OTHER CHANCES
WILL EXIST ACROSS THE AREA EARLY IN THE WEEK...PRIMARILY IN THE SW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 1236 PM CDT FRI JUL 11 2014

A WARM FRONT WILL EXTEND FROM NEAR KGLD TO KLXN TO KGRI LATE THIS
AFTERNOON. UNSTABLE CONDITIONS WILL BE IN PLACE TO THE NORTH OF THE
FRONT...BUT A STOUT CAPPING INVERSION ALOFT WILL KEEP THUNDERSTORM
ACTIVITY ISOLATED AT BEST THROUGH EARLY THIS EVENING. BY MID
EVENING...A LINE OF STRONG TO POSSIBLE SEVERE THUNDERSTORMS IS
EXPECTED TO MOVE EAST OUT OF NORTHEAST COLORADO AND THE NEBRASKA
PANHANDLE. THIS ACTIVITY SHOULD REMAINED CONFINED TO AREAS GENERALLY
ALONG AND ESPECIALLY NORTH OF INTERSTATE 80. STRONG WINDS WILL BE
LIKELY WITH THIS ACTIVITY. THIS COULD IMPACT BOTH THE KLBF AND KVTN
TAF SITES THROUGH THE EVENING HOURS. VFR CONDITIONS ARE EXPECTED
OVERALL...BUT LOCAL IFR CONDITIONS ARE POSSIBLE NEAR ANY
THUNDERSTORM ACTIVITY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...TAYLOR
LONG TERM...KNUTSVIG
AVIATION...TAYLOR
Hazardous weather outlook, Jul 11, 4:28 PM CDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
428 PM CDT FRI JUL 11 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-122130-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
428 PM CDT FRI JUL 11 2014 /328 PM MDT FRI JUL 11 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TO DEVELOP EASTWARD ACROSS PORTIONS OF
WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. THESE STORMS SHOULD
GENERALLY REMAIN ALONG AND NORTH OF AN IMPERIAL TO WELLFLEET TO
BRADY LINE. A FEW OF THE STORMS COULD BECOME SEVERE...WITH LARGE
HAIL DAMAGING WINDS THE MAIN SEVERE THREATS. HEAVY RAIN IS ALSO
POSSIBLE DUE TO ABUNDANT MOISTURE IN THE ATMOSPHERE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ON SATURDAY...A FEW STRONG THUNDERSTORMS ARE POSSIBLE AS A COLD
FRONT SWEEPS SOUTH THROUGH THE REGION. AT THIS TIME...THE THREAT
OF SEVERE THUNDERSTORM ACTIVITY IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT NORTH OF A LINE FROM
IMPERIAL TO WELLFLEET TO BRADY.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, Jul 11, 9:50 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CDT FRI JUL 11 2014

NEZ057-058-069-120345-
CHASE NE-KEITH NE-PERKINS NE-
850 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR PERKINS...KEITH AND NORTHWESTERN
CHASE COUNTIES UNTIL 945 PM MDT...

AT 847 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LEMOYNE TO 9 MILES
SOUTH OF MADRID TO 7 MILES NORTHEAST OF WAUNETA...AND MOVING
NORTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THESE STORMS WILL BE NEAR...
LAKE VIEW CAMPGROUND AROUND 855 PM MDT.
OGALLALA AND LEMOYNE AROUND 915 PM MDT.
MADRID AROUND 920 PM MDT.
KINGSLEY DAM AROUND 940 PM MDT.
ROSCOE...CHASE...KEYSTONE...ELSIE AND BROGANVILLE AROUND 945 PM MDT.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 109 AND 149.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 46 AND 110.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 119 AND 138.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SPRINGER
Special weather statement, Jul 11, 9:52 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM MDT FRI JUL 11 2014

NEZ004-094-120345-
SHERIDAN NE-WESTERN CHERRY NE-
852 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY AND SOUTHERN
SHERIDAN COUNTIES UNTIL 945 PM MDT...

AT 847 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 24 MILES NORTH OF ELLSWORTH...OR 25 MILES
SOUTHEAST OF RUSHVILLE...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
BILLYS LAKE AROUND 900 PM MDT.
BIG HILL AROUND 910 PM MDT.
INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD AROUND 945 PM MDT.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 167 AND 216.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SPRINGER
Special weather statement, Jul 11, 10:22 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
922 PM MDT FRI JUL 11 2014

NEZ035-036-057>059-069-070-120415-
ARTHUR NE-CHASE NE-HAYES NE-KEITH NE-LINCOLN NE-MCPHERSON NE-PERKINS
NE-
922 PM MDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...PERKINS...
SOUTHWESTERN MCPHERSON...WESTERN LINCOLN...EASTERN KEITH...NORTHERN
HAYES AND CHASE COUNTIES UNTIL 1015 PM MDT/1115 PM CDT/...

AT 919 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KEYSTONE TO ELSIE TO
LAMAR TO 17 MILES SOUTHWEST OF WAUNETA...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
NEVENS AROUND 930 PM MDT.
CHASE AND GRAINTON AROUND 935 PM MDT.
BIG BALD HILL AND PAXTON AROUND 940 PM MDT.
SARBEN AROUND 950 PM MDT.
WALLACE AROUND 1055 PM CDT.
WANAMAKER STATE WILDFIRE MANAGEMENT AREA AROUND 1005 PM MDT.
SUTHERLAND RESERVOIR STATE RECREATION AREA...SUTHERLAND...IMPERIAL
AND CHAMPION AROUND 1010 PM MDT.
COKER AND DICKENS AROUND 1115 PM CDT.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 125 AND 175.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 54 AND 70.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 114.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 134 AND 138.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 11 AND 16.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 10:37 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins53 min
Jul 12, 1:34 AM CDTAreal Flood AdvisoryLBFBlaine, Brown, Custer, Garfield, Holt, Loup and 2 more6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.